MAUDE Adverse Event Report: COVIDIEN LLC MAHURKAR; CATHETER, HEMODIALYSIS, NON-IMPLANTED

COVIDIEN LLC MAHURKAR; CATHETER, HEMODIALYSIS, NON-IMPLANTED
Model Number 8888135241
Medical Device Problem Code Product Quality Problem (1506)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/04/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
According to the reporter, the patient was undergoing bedside dialysis in the icu.The doctor connected the hemodialysis catheter normally.Half an hour later, the nurse discovered that the hemodialysis catheter had slipped off.There was nothing unusual observed on the device prior to use.Flushing was done prior to use and with normal results.There was no leak, and tego was not utilized.There was no luer adapter issue.Iodine was the cleaning agent used on the device.There were no other products being utilized with the device.No excessive force was used on the device.Besides the reported issue, there were no other visible defects/damages found on the product at the time of the event.The stitches hold, the ring of the suture wing was broken, and the separation from the retaining ring (wing) failed.As a remedial action done, the doctor was contacted promptly to remove it and replace the hemodialysis catheter.This was also the intervention/treatment performed.The catheter has been in place for 1 hour.Reintubation was the medical intervention.The treatment continued after the catheter was replaced.There was 2 ml of blood loss, and blood transfusion was not required due to the event.There was no reported patient injury.
 
Event or Problem Description
According to the reporter, the patient was undergoing bedside dialysis in the icu.The doctor connected the hemodialysis catheter normally.Half an hour later, the nurse discovered that the hemodialysis catheter had slipped off.There was nothing unusual observed on the device prior to use.Flushing was done prior to use and with normal results.There was no leak, and tego was not utilized.There was no luer adapter issue.Iodine was the cleaning agent used on the device.There were no other products being utilized with the device.No excessive force was used on the device.Besides the reported issue, there were no other visible defects/damages found on the product at the time of the event.The stitches hold, the ring of the suture wing was broken, and the separation from the retaining ring (wing) failed.As a remedial action done, the doctor was contacted promptly to remove it and replace the hemodialysis catheter.This was also the intervention/treatment performed.The catheter has been in place for 1 hour.Reintubation was the medical intervention.The treatment continued and was completed after the catheter was replaced.There was 2ml of blood loss, and blood transfusion was not required due to the event.There was no reported patient injury.
 
Additional Manufacturer Narrative
Additional information: b5, e1(first name, last name), e3, g3 medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
MAHURKAR
Common Device Name
CATHETER, HEMODIALYSIS, NON-IMPLANTED
Manufacturer (Section D)
COVIDIEN LLC
15 hampshire st
mansfield MA 02048
Manufacturer (Section G)
COVIDIEN LLC
15 hampshire st
mansfield MA 02048
Manufacturer Contact
justin ellis
8200 coral sea st ne
mounds view, MN 55112
7635265677
MDR Report Key21065007
Report Number1282497-2025-00006
Device Sequence Number12861742
Product Code MPB
UDI-Device Identifier10884521006539
UDI-Public10884521006539
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K192302
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8888135241
Device Catalogue Number8888135241
Device Lot Number2327000134
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/09/2024
Supplement Date Received by Manufacturer12/24/2024
Initial Report FDA Received Date01/03/2025
Supplement Report FDA Received Date01/08/2025
Date Device Manufactured11/17/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age69 YR
Patient SexMale